American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lisa A. Orlandi-Korner. The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups. Proc. Amer. Math. Soc. 128 (2000) 1257-1262. MR 1712889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Potapchik and A. Rapinchuk. Low-dimensional linear representations of $\textup{Aut} F_n, n \geq 3$ . Trans. Amer. Math. Soc. 352 (2000) 1437-1451. MR 1491874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Joel David Hamkins. Every group has a terminating transfinite automorphism tower. Proc. Amer. Math. Soc. 126 (1998) 3223-3226. MR 1487370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jutta Hausen and Phillip Schultz. The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group. Proc. Amer. Math. Soc. 126 (1998) 2525-2533. MR 1458876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Lee Mosher. A hyperbolic-by-hyperbolic hyperbolic group. Proc. Amer. Math. Soc. 125 (1997) 3447-3455. MR 1443845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Darryl McCullough and Andy Miller. Symmetric automorphisms of free products. Memoirs of the AMS 122 (1996) MR 1329943.
Book volume table of contents   

[41] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gary L. Peterson. Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups . Proc. Amer. Math. Soc. 119 (1993) 1045-1047. MR 1162092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Martyn R. Dixon and M. J. Evans. On groups with a central automorphism of infinite order . Proc. Amer. Math. Soc. 114 (1992) 331-336. MR 1072334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] C. K. Gupta and N. D. Gupta. Lifting primitivity of free nilpotent groups . Proc. Amer. Math. Soc. 114 (1992) 617-621. MR 1088442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. H. Kim, F. W. Roush and J. B. Wagoner. Automorphisms of the dimension group and gyration numbers . J. Amer. Math. Soc. 5 (1992) 191-212. MR 1124983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John Smillie and Karen Vogtmann. Automorphisms of ${\rm SL}\sb 2$ of imaginary quadratic integers . Proc. Amer. Math. Soc. 112 (1991) 691-699. MR 1065094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gary L. Peterson. Automorphism groups emitting local endomorphism near-rings . Proc. Amer. Math. Soc. 105 (1989) 840-843. MR 952320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Simon Thomas. Fixed points of automorphisms of finitely generated free groups . Proc. Amer. Math. Soc. 103 (1988) 333. MR 938692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jay Zimmerman. Complete groups with nonabelian composition factors . Trans. Amer. Math. Soc. 302 (1987) 151-159. MR 887502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jay Zimmerman. Some properties of FC-groups which occur as automorphism groups . Proc. Amer. Math. Soc. 96 (1986) 39-40. MR 813805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Seymour Bachmuth and Horace Y. Mochizuki. ${\rm Aut}(F)\to{\rm Aut}(F/F'')$ is surjective for free group $F$ of rank $\geq 4$ . Trans. Amer. Math. Soc. 292 (1985) 81-101. MR 805954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alexandre Turull. Examples of centralizers of automorphism groups . Proc. Amer. Math. Soc. 91 (1984) 537-539. MR 746084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] S. M. Gersten. Geometric automorphisms of a free group of rank at least three are rare . Proc. Amer. Math. Soc. 89 (1983) 27-31. MR 706503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Thomas A. Fournelle. Pseudocomplete nilpotent groups . Proc. Amer. Math. Soc. 88 (1983) 1-7. MR 691267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. J. Malone. The group of automorphisms of a distributively generated near ring . Proc. Amer. Math. Soc. 88 (1983) 11-15. MR 691269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Dragomir Ž. Đoković. The structure of the automorphism group of a free group on two generators . Proc. Amer. Math. Soc. 88 (1983) 218-220. MR 695245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] S. Bachmuth and H. Y. Mochizuki. The nonfinite generation of ${\rm Aut}(G)$, $G$ free metabelian of rank $3$ . Trans. Amer. Math. Soc. 270 (1982) 693-700. MR 645339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] C. Riehm. The automorphism group of a composition of quadratic forms . Trans. Amer. Math. Soc. 269 (1982) 403-414. MR 637698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia